MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD UNI TIB TRAY SZ C LM PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXFORD UNI TIB TRAY SZ C LM PMA; KNEE PROSTHESIS
Catalog Number 154722
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 06/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 7 years and 4 months post an initial left partial knee arthroplasty, the patient was revised to a left total knee arthroplasty due to tibial loosening.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: oxf twin-peg cmntd fem sm pma; item# 161468; lot# 543490.Oxf anat brg lt sm size 5 pma; item# 159542; lot# 552910.Unknown cement; item# unk; lot# unk.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.Medical records were provided and reviewed by a health care professional.Reported event was confirmed.Radiographs were provided and reviewed by a radiologist.The review identified that three views of the left knee demonstrate medial compartment hemi arthroplasty with radiolucency along the cement hardware interface of the tibial component consistent with loosening.Osteopenia.No acute fracture.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXFORD UNI TIB TRAY SZ C LM PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19771196
Report Number3002806535-2024-00270
Device Sequence Number18287382
Product Code NRA
UDI-Device Identifier05019279388882
UDI-Public(01)05019279388882(17)270119(10)763480
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number154722
Device Lot Number763480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight95 KG